# SDR AN0R20180228003

- Difficulty date: January 2, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001542
- Condition: Delaminated
- Location: Thrust Reverser
- Component: C-Duct, Rohr
- Component part number: 2900189527
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF DAMAGE (DISBONDS) EXIST COMMON TO THE C DUCT BONDED ASSEMBLY FWD AND AFT PERF SKIN AND INBOARD BIFUR FWD AND AFT OUTER SKIN AND OUTBOARD BIFUR FWD AND AFT OUTER SKIN AND MID AND FWD INNER SKIN.
